promotion image of download ymail app
Promoted

add in adults?

add in adults with depression what works

3 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    clinical studies have proven that artificial dyes in foods and a lack of essential fatty acids (omega3, 6, 9 oils) in the diet is the major cause of ADD.

    most people have been conditioned to think fat is bad...but certain healthy fats are referred to as "essential" fatty acids because they are essential for normal health. cooking makes oils toxic so when you do add them into your diet they need to be cold pressed and all natural...no cooking with them

    and if you eat a lot of refined foods like white sugar, white flour, white rice, etc...that's not helping either

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    I am an adult with ADHD.

    I was diagnosed at age 4 and have been taking Dexamphetamine for the past 15 years to control the symptoms.

    As a result of taking a psycho-stimulant for an extended period, i have paranoia, anxiety, depression, aggression, dependency and Short term memory issues. Psycho-stimulants will only prove to exacerbate any pre-existing mental health issues, so i in your case, i wouldn't choose medications such as ritalin or dexamphetamine as an option.

    I wouldnt suggest to anyone diagnosed with ADD/ADHD to take any medication until they had tried changes in diet and environment first. My suggestion is to also do a C.B.T (cognitive behaviour therapy) course.

    http://www.reachout.com.au/default.asp?ti=1283

    I have also found other coping skills such as writing lists of what i need to do in order for the following day eg.

    8am Wake up

    Take Dexamphetamine

    Have shower

    Have Drink

    Watch tv....... etc etc.

    I also make sure that whatever i need for tomorrow, i pack or set out in the order i need to use it, tonight.

    www.addforums.com is a great Forum to talk about your issues and learn coping strategies too.

    Cheers,

    Brittany

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    If you are currently taking meds for the ADD it can be making the depression worse. I just learned a few days ago that many meds for ADD can bring out mood and emotional disorders in people that are already prone to them. Do some research, ask your doc.

    Source(s): me-myself and I
    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.